# SDR SWAA2012120310121

- Difficulty date: November 19, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,696 hours, 61,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 6939243
- Condition: Cracked
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 5 SLAT I/B TRACK O/B SIDE OF STRUCTURE HAS LOOSE BOLT.  SECURED BOLT IAW MM.
